# SDR FDEA201007282708

- Difficulty date: July 28, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STATION 480 - 680, LBL 25. REMOVED SEAT TRACK SECTION. FABRICATED NEW SECTION USING BAC 1520-7927178T6511, DIMS 209 1/2", FABRICATED SPLICE USING BAC1503-100122-7178 DIMS 14" EACH, FABRICATED ANGLE AND PLATE USING 7075T6 .250 DIMS 8" X 2" AND INSTALLED IAW SRM 53-10-5 AND SRM 53-10-2.
